Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 148580, 10 pages
http://dx.doi.org/10.1155/2011/148580
Research Article

Group Divisible Designs with Two Associate Classes and πœ† 2 = 1

1Department of Mathematics, University of the Thai Chamber of Commerce, Dindaeng, Bangkok 10400, Thailand
2Department of Mathematics, Srinakharinwirot University, Sukhumvit 23, Bangkok 10110, Thailand

Received 28 January 2011; Accepted 19 May 2011

Academic Editor: Michael Tom

Copyright © 2011 Nittiya Pabhapote and Narong Punnim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. L. Fu and C. A. Rodger, β€œGroup divisible designs with two associate classes: n=2 or m=2,” Journal of Combinatorial Theory A, vol. 83, no. 1, pp. 94–117, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. H. L. Fu, C. A. Rodger, and D. G. Sarvate, β€œThe existence of group divisible designs with first and second associates, having block size 3,” Ars Combinatoria, vol. 54, pp. 33–50, 2000. View at Google Scholar Β· View at Zentralblatt MATH
  3. C. C. Lindner and C. A. Rodger, Design Theory, CRC Press, Boca Raton, Fla, USA, 1997.
  4. S. I. El-Zanati, N. Punnim, and C. A. Rodger, β€œGregarious GDDs with two associate classes,” Graphs and Combinatorics, vol. 26, pp. 775–780, 2010. View at Publisher Β· View at Google Scholar
  5. R. C. Bose and T. Shimamoto, β€œClassification and analysis of partially balanced incomplete block designs with two associate classes,” Journal of the American Statistical Association, vol. 47, pp. 151–184, 1952. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. C. J. Colbourn and D. H. Dinitz, Eds., Handbook of Combinatorial Designs, Chapman & Hall, CRC Press, Boca Raton, Fla, USA, 2nd edition, 2007.
  7. A. Chaiyasena, S. P. Hurd, N. Punnim, and D. G. Sarvate, β€œGroup divisible designs with two associattion classes,” Journal of Combinatorial Mathematics and Combinatorial Computing. In press.